# SDR UIEA2018111432601

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,912 hours, 16,758 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE DISPLAYED DURING A START ATTEMPT AFTER LANDING. APU STARTED NORMAL, NO FAULT MESSAGE DISPLAYED, NO DEFECTS NOTED IAW AMM 49-11-00.
